# SDR IPXA2021123077413

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N620UP
- Make and model: Boeing 747-8F
- Aircraft time: 7,792 hours, 1,192 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** STATUS MESSAGE WXR SYSTEM RIGHT WX RADAR FAILED IN FLIGHT.PERFORMED FIM TASK 34-40-00-810-803 WEATHER RADAR TEST C/O ON RH SYSTEM ALL OPS PASSED. NIL CORRELATED MSG NOTED, A/C OK FOR SVC.
